# SDR AALA202202229696

- Difficulty date: February 17, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 51,224 hours, 35,718 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE OUTBOARD THRUST REVERSER MIDDLE HINGE BOLT CORRODED. REPLACED HINGE BOLT PER AMM 78-32-11.
